# SDR CALA2014050990995

- Difficulty date: May 8, 2014
- Submitted: May 9, 2014
- Operation: Air carrier
- Aircraft: N521UA
- Make and model: Boeing 757222
- Aircraft serial: 24891
- Aircraft time: 76,381 hours, 28,237 cycles
- Engine: Pwa PW2037
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: O-Ring
- Condition: Damaged
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FLUID DRIPPING FROM FRONT OF LT MAIN GEAR TRUCK.  REPLACED BLEED PLUG O RING IAW IPC 32-32-15-005 ITEM 10.  REINSTALLED PLUG IAW AMM 32-32-15 ITEM G STEP 12 PG 408.  RESTORED HYD POWER & NO LEAKS NOTED.
